R. Abraham and O. Rivière, Forward-backward stochastic differential equations and PDE with gradient dependent second order coefficients, ESAIM: Probability and Statistics, vol.10
DOI : 10.1051/ps:2006005

URL : https://hal.archives-ouvertes.fr/hal-00008569

F. Antonelli, Backward-Forward Stochastic Differential Equations, The Annals of Applied Probability, vol.3, issue.3, pp.777-793, 1993.
DOI : 10.1214/aoap/1177005363

URL : http://projecteuclid.org/download/pdf_1/euclid.aoap/1177005363

V. Bally, Approximation scheme for solutions of BSDE Backward stochastic differential equations, Pitman Res. Notes Math. Ser, vol.364, pp.177-191, 1997.

V. Bally-and-g and . Pagès, A quantization algorithm for solving multidimensional discrete-time optimal stopping problems, Bernoulli, vol.9, issue.6, pp.1003-1049, 2003.
DOI : 10.3150/bj/1072215199

J. M. Bismut, Th??orie probabiliste du contr??le des diffusions, Memoirs of the American Mathematical Society, vol.4, issue.167, 1973.
DOI : 10.1090/memo/0167

B. Bouchard and N. Touzi, Discrete-time approximation and Monte-Carlo simulation of backward stochastic differential equations, Stochastic Processes and their Applications, vol.111, issue.2, pp.175-206, 2004.
DOI : 10.1016/j.spa.2004.01.001

URL : https://hal.archives-ouvertes.fr/hal-00103046

M. G. Crandall, H. Ishii, and A. P. Lions, user's guide to viscosity solutions\\ of second order\\ partial differential equations, Bulletin of the American Mathematical Society, vol.27, issue.1, pp.1-67, 1992.
DOI : 10.1090/S0273-0979-1992-00266-5

F. Delarue-and-s and . Menozzi, A forward???backward stochastic algorithm for quasi-linear PDEs, The Annals of Applied Probability, vol.16, issue.1
DOI : 10.1214/105051605000000674

F. Delarue, On the existence and uniqueness of solutions to FBSDEs in a non-degenerate case. Stochastic Process, Appl, vol.99, issue.2, pp.209-286, 2002.

J. , D. J. , J. Ma, and A. P. Protter, Numerical methods for forward-backward stochastic differential equations, Ann. Appl. Probab, vol.6, issue.3, pp.940-968, 1996.

R. Durrett, Brownian motion and martingales in analysis, Wadsworth Mathematics Series. Wadsworth advanced book and software, 1984.

E. B. Dynkin, Superprocesses and Partial Differential Equations, The Annals of Probability, vol.21, issue.3, pp.1185-1262, 1993.
DOI : 10.1214/aop/1176989116

E. B. Dynkin and S. E. Kuznetsov, Fine topology and fine trace on the boundary associated with a class of semilinear differential equations, Communications on Pure and Applied Mathematics, vol.51, issue.8, pp.897-936, 1998.
DOI : 10.1002/(SICI)1097-0312(199808)51:8<897::AID-CPA2>3.0.CO;2-0

N. El, . L. Karoui, and E. Mazliak, Backward stochastic differential equations, Pitman Research Notes in Mathematics Series, vol.364, 1995.

A. E. Ruehli, E. Lelarasmee, and A. A. Sangiovanni-vincentelli, The waveform relaxation method for the time-domain analysis of large scale integrated circuits, IEEE Trans. Computer-aided Design CAD-1, pp.131-145, 1982.

A. Friedman, Partial differential equations of parabolic type, N.J, 1964.

E. Gobet, J. P. Lemor-and-x, and . Warin, A regression-based Monte Carlo method to solve backward stochastic differential equations, The Annals of Applied Probability, vol.15, issue.3, pp.2172-2202, 2005.
DOI : 10.1214/105051605000000412

C. Graham, T. G. Kurtz, S. Méléard, P. E. Protter, M. Pulvirenti et al., Probabilistic models for nonlinear partial differential equations Lectures given at the 1st Session and Summer School held in Montecatini Terme, Lecture Notes in Mathematics, vol.1627, 1995.

F. Hirsch and G. Lacombe, Éléments d'analyse fonctionnelle, Enseignement des Mathématiques . Masson, 1997.

H. Ishii and S. Koike, Viscosity solutions for monotone systems of second???order elliptic PDES, Communications in Partial Differential Equations, vol.30, issue.6-7, pp.1095-1128, 1991.
DOI : 10.1080/03605308308820297

I. Karatzas and S. E. Shreve, Brownian motion and stochastic calculus, Graduate Texts in Mathematics, vol.113, 1991.

M. Kardar, G. Parisi, and A. Y. Zhang, Dynamic Scaling of Growing Interfaces, Physical Review Letters, vol.56, issue.9
DOI : 10.1103/PhysRevLett.56.889

O. A. Lady?enskaja, V. A. Solonnikov, A. N. Ural, and . Ceva, Linear and quasilinear equations of parabolic type. Translated from the Russian by S, Smith. Translations of Mathematical Monographs, vol.23, 1968.

B. Lapeyre, E. Pardoux, and A. R. Sentis, Méthodes de Monte-Carlo pour les équations de transport et de diffusion, of Mathématiques & Applications, 1998.

J. F. Le and . Gall, Spatial branching processes, random snakes and partial differential equations, Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, 1999.

J. Ma and J. Yong, Forward-backward stochastic differential equations and their applications, Lecture Notes Math, vol.1702, 1999.
DOI : 10.1007/978-3-540-48831-6

J. Ma, P. Protter, and A. J. Yong, Solving forward-backward stochastic differential equations explicitly?a four step scheme. Probab. Theory Related Fields, pp.339-359, 1994.

J. Ma and J. Zhang, Representation theorems for backward stochastic differential equations, The Annals of Applied Probability, vol.12, issue.4, pp.1390-1418, 2002.
DOI : 10.1214/aoap/1037125868

DOI : 10.1073/pnas.56.6.1907

E. Pardoux, Backward stochastic differential equations and viscosity solutions of systems of semilinear parabolic and elliptic pdes of second order. Stochastic Analysis and Related Topics : The Geilo Workshop, Birkkhäuser, pp.79-127, 1996.

E. S. Pardoux and . Peng, Backward stochastic differential equations and quasilinear parabolic partial differential equations, Lecture Notes in Control and Inform. Sci, vol.176, pp.200-217, 1992.
DOI : 10.1007/BFb0007334

E. S. Pardoux and . Tang, Forward-backward stochastic differential equations and quasilinear parabolic PDEs, Probability Theory and Related Fields, vol.114, issue.2, pp.123-150, 1999.
DOI : 10.1007/s004409970001

S. Peng and Z. Wu, Fully Coupled Forward-Backward Stochastic Differential Equations and Applications to Optimal Control, SIAM Journal on Control and Optimization, vol.37, issue.3, pp.825-843, 1999.
DOI : 10.1137/S0363012996313549

P. J. Perona and . Malik, Scale-space and edge detection using anisotropic diffusion, IEEE Transactions on Pattern Analysis and Machine Intelligence, vol.12, issue.7
DOI : 10.1109/34.56205

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

J. E. Rombaldi, Analyse matricielle. Cours et exercices résolus, EDP Sciences, 1999.

G. R. Whitham, Linear and nonlinear waves, 1974.
DOI : 10.1002/9781118032954

M. Wiegner, Global solutions to a class of strongly coupled parabolic systems, Mathematische Annalen, vol.145, issue.1
DOI : 10.1007/BF01444644

J. Zhang, Some fine properties of Backward Stochastic Differential Equations, 2001.